# SDR SIMA20140628020

- Difficulty date: June 28, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 28,110 hours, 25,442 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21L BETWEEN FRAMES 12 & 13 IS PITTED BEYOND LIMITS NEXT TO SEVERAL RIVETS THAT GO THROUGH THE SKIN.  REPAIRED IAW SRM CH 53-00-03.
